English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94586/125118 (76%)
Visitors : 30547825      Online Users : 353
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/129556
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/129556

    Title: Dimension spectrum for sofic systems
    Authors: 班榮超
    Ban, Jung-Chao
    Chang, Chih-Hung
    Lin, Mei-Shao
    Chen, Ting-Ju
    Contributors: 應數系
    Date: 2014-05
    Issue Date: 2020-04-28 13:54:48 (UTC+8)
    Abstract: We study the dimension spectrum of sofic system with the potential functions being matrix valued. For finite-coordinate dependent positive matrix potential, we set up the entropy spectrum by constructing the quasi-Bernoulli measure and the cut-off method is applied to deal with the infinite-coordinate dependent case. We extend this method to nonnegative matrix and give a series of examples of the sofic-affine set on which we can compute the spectrum concretely.
    Relation: Advances in Mathematical Physics, Vol.2014, pp.1-11
    Data Type: article
    DOI 連結: https://doi.org/10.1155/2014/624523
    DOI: 10.1155/2014/624523
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    192.pdf2659KbAdobe PDF27View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback